# SDR SWIA201128849

- Difficulty date: December 9, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 22,786 hours, 19,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 EXTERIOR OVERWING EMERGENCY LIGHT IS OUT.  (FLT 5469)  RELAMPED EMERGENCY LIGHT.
